# SDR 96UAL900895

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 32021221
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE RIGHT PACK WAS NOISY AND CAUSING A VIBRATION IN THE FORWARD CABIN DURING THE FLIGHT.  THE AIRCRAFT DIVERTED TO JFK.  *S/D*  THE NOISE AND VIBRATION WAS CAUSED BY A LOOSE FLAPPER IN THE SUPPLY FAN CHECK VALVE.  THE CHECK VALVE WAS REPLACED PER MM 21-58-02, OPERATIONS CHECK NORMAL.
